Mean-field approximation of stochastic population processes in games
We here establish an upper bound on the probability for deviations of a Markov population process from its mean-field approximation.
|Date of creation:||2009|
|Date of revision:|
|Note:||View the original document on HAL open archive server: http://hal.archives-ouvertes.fr/hal-00435515/en/|
|Contact details of provider:|| Web page: http://hal.archives-ouvertes.fr/|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Imhof, Lorens & Fudenberg, Drew, 2008.
"Monotone Imitation Dynamics in Large Populations,"
3196338, Harvard University Department of Economics.
- Benaim, Michel & Weibull, Jörgen W., 2000.
"Deterministic Approximation of Stochastic Evolution in Games,"
Working Paper Series
534, Research Institute of Industrial Economics, revised 30 Oct 2001.
- Michel BenaÔm & J–rgen W. Weibull, 2003. "Deterministic Approximation of Stochastic Evolution in Games," Econometrica, Econometric Society, vol. 71(3), pages 873-903, 05.
When requesting a correction, please mention this item's handle: RePEc:hal:wpaper:hal-00435515. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (CCSD)
If references are entirely missing, you can add them using this form.